# SDR SWIA200211360

- Difficulty date: October 19, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 2,711 hours, 2,461 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Part serial: 901
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP.  STATUS MESSAGE WILL NOT ENGAGE AFTER NUMEROUS ATTEMPTS.  REPLACED CH 1 WIRING HARNESS FROM THE MOTOR CONTROL UNIT TO THE AFT PRESSURE BULKHEAD.  REPLACED THE HSTA 1 3-PHASE C/B, REPLACED THE HSTCU, MOTOR CONTROL UNIT AND THE STAB TRIM ACTUATORS.  REPLACED THE DC BUS 2 TRU AND TESTED THE HSTA SYSTEM AND FOUND THE SYSTEM TO BE FUNCTIONING NORMALLY.
